Skip to main content

Linezolid-induced dyserythropoiesis: chloramphenicol toxicity revisited

Buy Article:

$51.00 plus tax (Refund Policy)

Abstract:

Abstract

We report here two cases of dyserythropoietic anaemia associated with long-term linezolid use that share striking similarities to chloramphenicol-associated myelotoxicity. (Intern Med J 2005; 35: 626–628)

Keywords: anaemia; chloramphenicol; linezolid; sideroblast

Document Type: Research Article

DOI: https://doi.org/10.1111/j.1445-5994.2005.00912.x

Affiliations: Haematology Department, The Alfred, Melbourne, Victoria, Australia

Publication date: 2005-10-01

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more